# SDR USAA030124

- Difficulty date: July 17, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORRODED 2 INCHES BY 1 INCH, STATION 500C PLUS 17 INCHES AT S-27R.  CORROSION LEVEL 1, TASK NR C53-208-01.  REMOVED RIVETS, BLENDED CORROSION, TREATED, PRIMED, PAINTED PER SRM 53-00-01 AND 53-30-01.  (M)
